標題: Invariance in the recurrence of large returns and the validation of models of price dynamics
作者: Chang, Lo-Bin
Geman, Stuart
Hsieh, Fushing
Hwang, Chii-Ruey
應用數學系
Department of Applied Mathematics
公開日期: 9-八月-2013
摘要: Starting from a robust, nonparametric definition of large returns ("excursions"), we study the statistics of their occurrences, focusing on the recurrence process. The empirical waiting-time distribution between excursions is remarkably invariant to year, stock, and scale (return interval). This invariance is related to self-similarity of the marginal distributions of returns, but the excursion waiting-time distribution is a function of the entire return process and not just its univariate probabilities. Generalized autoregressive conditional heteroskedasticity (GARCH) models, market-time transformations based on volume or trades, and generalized (Levy) random-walk models all fail to fit the statistical structure of excursions.
URI: http://dx.doi.org/10.1103/PhysRevE.88.022116
http://hdl.handle.net/11536/22564
ISSN: 1539-3755
DOI: 10.1103/PhysRevE.88.022116
期刊: PHYSICAL REVIEW E
Volume: 88
Issue: 2
結束頁: 
顯示於類別:期刊論文